# SDR TIMA2016F00020

- Difficulty date: December 3, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N575F
- Make and model: Beech 1900C
- Aircraft serial: UC99
- Aircraft time: 708 hours, 505 cycles
- Engine: Pwa PT6A60A
- Engine time: 708 hours, 506 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Smoke
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE LT BLEED FAIL WARNING ILLUMINATED.  WHILE FINISHING THE CHECKLIST FOR THE FAILURE SMOKE ENTERED THE CABIN OF THE AIRCRAFT.  ELECTED TO CONDUCT A LANDING.  UPON LANDING, THE SMOKE DISSIPATED FROM THE CABIN OF THE AIRCRAFT.
